# SDR ASAA2015111814386

- Difficulty date: November 18, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 54,169 hours, 30,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580724
- Condition: Cracked
- Location: Bs 289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 289 ANGLE CRACKED FWD OF R1 DOOR CUTOUT ABOVE STR 14.  ACFT GROUNDED.  R & R ANGLE BS 289 ABOVE STR 14R IAW SRM 51-40-02-0G-0.
